# SDR SWIA2022081666284

- Difficulty date: June 27, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1051.00- CORROSION FOUND ON R/H FLOOR CROSSBEAM AT FLOOR BOARD FASTENER HOLE (MARKED IN RED INK)     (C-CHECK RO 8/14/2022)    REPAIRED RH FLOOR CROSSBEAM AT FS1051.00 REF MHIRJ REO 670-53-61-2083 REV -- DATED 2022-07-18 AND CRJ-700 SRM 51-42-06-001-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
